MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM

DEPUY IRELAND - 3015516266 EMSYS STEM CLRD HO 7; HIP IMPLANT FEMORAL STEM
Model Number 4742-07-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a primary total hip replacement by a surgeon in colorado.A 56 emphasys cup, +4 neutral liner, 36mm cobalt chrome +5 head and size 7 high offset emphasys stem were implanted.The patient suffered a periprosthetic femoral fracture and was treated by a revising surgeon at marigan army medical center on (b)(6) 23.The revising surgeon removed the femoral head and stem, cabled the femur to reduce the fracture, then implanted a stryker restoration modular stem and new femoral head.The emphasys cup and liner from the primary procedure were left in place.It was unknown if there was any surgical delay.Doi: unknown.Dor: (b)(6) 2023.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
EMSYS STEM CLRD HO 7
Common Device Name
HIP IMPLANT FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17058020
Report Number1818910-2023-11496
Device Sequence Number17855807
Product Code MEH
UDI-Device Identifier10603295505570
UDI-Public10603295505570
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K211657
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4742-07-200
Device Catalogue Number474207200
Device Lot Number4022824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/12/2023
06/26/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/15/2023
06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +5.; UNKNOWN HIP ACETABULAR CUP.; UNKNOWN HIP ACETABULAR LINERS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale